# SDR SWAA2012121210507

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N329AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 19,822 hours, 8,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP IS LOOSE IN BUSINESS CLASS.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IN BUSINESS CLASS PER AMM.
